Show simple item record

dc.contributor.authorMarrero González, Juan Carlos
dc.contributor.authorRomán Roy, Narciso
dc.contributor.authorSalgado, Modesto
dc.contributor.authorVilariño, Silvia
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2011-11-21T10:52:23Z
dc.date.available2011-11-21T10:52:23Z
dc.date.created2011-02
dc.date.issued2011-02
dc.identifier.citationMarrero, J. [et al.]. On a kind of Noether symmetries and conservation laws in k-cosymplectic field theory. "Journal of mathematical physics", Febrer 2011, vol. 52, núm. 2, p. 1-20.
dc.identifier.issn0022-2488
dc.identifier.urihttp://hdl.handle.net/2117/13984
dc.description.abstractThis paper is devoted to studying symmetries of certain kinds of k-cosymplectic Hamiltonian systems in first-order classical field theories. Thus, we introduce a particular class of symmetries and study the problem of associating conservation laws to them by means of a suitable generalization of Noether’s theorem.
dc.format.extent20 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Sistemes dinàmics
dc.subject.lcshHamiltonian systems
dc.titleOn a kind of Noether symmetries and conservation laws in k-cosymplectic field theory
dc.typeArticle
dc.subject.lemacSistemes dinàmics
dc.contributor.groupUniversitat Politècnica de Catalunya. DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions
dc.identifier.doi10.1063/1.3545969
dc.description.peerreviewedPeer Reviewed
dc.subject.ams37K Infinite-dimensional Hamiltonian systems
dc.relation.publisherversionhttp://jmp.aip.org/resource/1/jmapaq/v52/i2/p022901_s1
dc.rights.accessOpen Access
drac.iddocument8625251
dc.description.versionPostprint (published version)
upcommons.citation.authorMarrero, J.; Roman-Roy, N.; Salgado, M.; Vilariño, S.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of mathematical physics
upcommons.citation.volume52
upcommons.citation.number2
upcommons.citation.startingPage1
upcommons.citation.endingPage20
 Find Full text

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain